JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON PROPERTIES RELATED TO REVERSIBLE RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON PROPERTIES RELATED TO REVERSIBLE RINGS
Jung, Da Woon; Kim, Nam Kyun; Lee, Yang; Ryu, Sung Ju;
  PDF(new window)
 Abstract
We study the connections between idempotents and zero-divisors in several kinds of ring theoretic properties. We next study several ring theoretic properties and examples related to reversible rings.
 Keywords
reversible ring;idempotent;zero-divisor;
 Language
English
 Cited by
 References
1.
N. Agayev, A. Harmanci, and S. Halicioglu, Extended Armendariz rings, Algebras Groups Geom. 26 (2009), no. 4, 343-354.

2.
N. Agayev, T. Ozen, and A. Harmanci, On a Class of semicommutative rings, Kyung-pook Math. J. 51 (2011), no. 3, 283-291. crossref(new window)

3.
D. D. Anderson and V. Camillo, Armendariz rings and gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265-2272. crossref(new window)

4.
D. D. Anderson and V. Camillo, Semigroups and rings whose zero products commute, Comm. Algebra 27 (1999), no. 6, 2847-2852. crossref(new window)

5.
R. Antoine, Nilpotent elements and Armendariz rings, J. Algebra 319 (2008), no. 8, 3128-3140. crossref(new window)

6.
E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473. crossref(new window)

7.
H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363-368. crossref(new window)

8.
P. M. Cohn, Reversible rings, Bull. London Math. Soc. 31 (1999), no. 6, 641-648. crossref(new window)

9.
J. L. Dorroh, Concerning adjunctions to algebras, Bull. Amer. Math. Soc. 38 (1932), no. 2, 85-88. crossref(new window)

10.
K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, 1979.

11.
J. M. Habeb, A note on zero commutative and duo rings, Math. J. Okayama Univ. 32 (1990), 73-76.

12.
C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. crossref(new window)

13.
T. W. Hungerford, Algebra, Springer-Verlag, New York, 1974.

14.
G. Kafkas, B. Ungor, S. Halicioglu, and A. Harmanci, Generalized symmetric rings, Algebra Discrete Math. 12 (2011), no. 2, 72-84.

15.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. crossref(new window)

16.
N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), no. 1-3, 207-223. crossref(new window)

17.
J. Lambek, On the representation of modules by sheaves of factor modules, Canad. Math. Bull. 14 (1971), 359-368. crossref(new window)

18.
G. Marks, Reversible and symmetric rings, J. Pure Appl. Algebra 174 (2002), no. 3, 311-318. crossref(new window)

19.
G. Mason, Reflexive ideals, Comm. Algebra 9 (1981), no. 17, 1709-1724. crossref(new window)

20.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. crossref(new window)

21.
G. Shin, Prime ideals and sheaf representation of a pseudo symmetric rings, Trans. Amer. Math. Soc. 184 (1973), 43-60. crossref(new window)

22.
A. A. Tuganbaev, Semidistributive Modules and Rings, Mathematics and its Applications 449, Kluwer Academic Publishers, Dordrecht, 1998.